Self-Controlled Case Series Analysis With Event-Dependent Observation Periods

Farrington, CP; Anaya-Izquierdo, K; Whitaker, HJ; Hocine, MN; Douglas, I; Smeeth, L; (2011) Self-Controlled Case Series Analysis With Event-Dependent Observation Periods. Journal of the American Statistical Association, 106 (494). pp. 417-426. ISSN 0162-1459 DOI: https://doi.org/10.1198/jasa.2011.ap10108

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1198/jasa.2011.ap10108

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar